MathSciNet Relay Station
MathSciNet bibliographic data
MR2835241 35Q92 (35B35 35K51 92D25)
Kolokolnikov, Theodore; Wei, Juncheng Stability of spiky solutions in a competition model with cross-diffusion. SIAM J. Appl. Math. 71 (2011), no. 4, 1428–1457.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement